# SDR ASOA2015072113485

- Difficulty date: July 21, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 33,642 hours, 25,032 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE INLET HAS A DENT AT 7 O'CLOCK POSITION.  COMPLIED WITH EC/TC EA 32-2015-313 PERMANENT REPAIR REFER TO W/O 372985  N/R 00097.  UPON FURTHER INVESTGATION FOUND THAT RT ENGINE INLET OTBD SKIN HAS DENT MEASURED 7.5" X 4.5" W AND .125" DEPTH IAW ACRJ 700 TR-51-0050.  COMPLIED WITH STS EA 32-2015-313 DATED 07-31-2015.  COMPLIED WITH ECTC EA 32-2015-313.
